# SDR AALA202305221666

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A320*
- Aircraft serial: 7009
- Aircraft time: 20,963 hours, 8,298 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042605437
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 20,963 hours, 8,298 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT RETURNED TO LAX.  AFTER TAKEOFF VENT SKIN VALVE FAULT ILLUMINATED, AND THE CREW WAS UABLE TO RESET IT. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE SKIN AIR OUTLET VALVE PER AMM 21-26-53 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
